A sequence of polynomials with optimal condition number

Carlos Beltran, Maria de Ujue Etayo Rodriguez, Jordi Marzo, Joaquim Ortega-Cerda

Research output: Contribution to journalArticlepeer-review

Abstract

We find an explicit sequence of univariate polynomials of arbitrary degree with optimal condition number. This solves a problem posed by Michael Shub and Stephen Smale in 1993.
Original languageEnglish
Pages (from-to)219-244
Number of pages26
JournalJournal of the American Mathematical Society
Volume34
Issue number1
DOIs
Publication statusPublished - 2021

Fingerprint

Dive into the research topics of 'A sequence of polynomials with optimal condition number'. Together they form a unique fingerprint.

Cite this